# SDR AALA971906

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN BOLT HOLES FOR INBOARD UPPER FLAP SUPPORT ROLLER FITTING.  REPAIRS ACCOMPLISHED PER ESO 7349 DATED 9-29-97.  TST:  75,068 HOURS.  CYCLES:  22,285.  (X)
